# SDR SWIA200210767

- Difficulty date: April 1, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 13,607 hours, 19,721 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT EEC FAILURE ON TAKEOFF, ABORTED TAKEOFF.  REMOVED AND INSTALLED SERVICEABLE RIGHT EEC IAW MM 73-22-00.  REPLACED RIGHT ENGINE NP SENSOR WITH SERVICEABLE UNIT.  LEAK CHECK ON ENGINE NP SENSOR CHECKS GOOD.  NO LEAKS NOTED AT THIS TIME.  RAN RIGHT ENGINE, EEC OPS CHECKS GOOD.
